# SDR CA980608028

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Failed
- Location: Flap Control
- Part time: 5,348 hours
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS FAILED ON LANDING.  REPLACED BRAKE POSITION SENSOR UNIT AND FLAP ELECTRONIC CONTROL UNIT (P/N 860D10018ABC).  PART TC:  4,662.
